# SDR USAA2010070291325

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1/QX6 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 847 BETWEEN S23L TO S24L.  REPAIRED  FUSELAGE SKIN AT BS 847 BETWEEN S23L TO S24L IAW B737 SRM 53-00-01 REPAIR 31 DETAIL XL.
